# SDR DL757081616

- Difficulty date: November 15, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N51974
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WL 208 BS 660 RBL 48, WEB UPPER ANGLE CRACKED.  REMOVED AND REPLACED ANGLE.
